Open Access
Translator Disclaimer
May, 1980 Chi-Square Tests of Fit for Type II Censored Data
Daniel P. Mihalko, David S. Moore
Ann. Statist. 8(3): 625-644 (May, 1980). DOI: 10.1214/aos/1176345013

Abstract

The theory of general chi-square statistics for testing fit to parametric families of distributions is extended to samples censored at sample quantiles. Data-dependent cells with sample quantiles as cell boundaries are employed. Asymptotic distribution theory is given for statistics in which unknown parameters are estimated by estimators asymptotically equivalent to linear combinations of functions of order statistics. Emphasis is placed on obtaining statistics having a chi-square limiting null distribution. Examples of such statistics for testing the fit of Type II censored samples to the negative exponential, normal, two-parameter uniform and two-parameter Weibull families are given.

Citation

Download Citation

Daniel P. Mihalko. David S. Moore. "Chi-Square Tests of Fit for Type II Censored Data." Ann. Statist. 8 (3) 625 - 644, May, 1980. https://doi.org/10.1214/aos/1176345013

Information

Published: May, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0458.62036
MathSciNet: MR568725
Digital Object Identifier: 10.1214/aos/1176345013

Subjects:
Primary: 62G10
Secondary: 62E20

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.8 • No. 3 • May, 1980
Back to Top